# SDR CA141202003

- Difficulty date: November 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN) THE CUSTOMER REPORTED THAT DURING TAXI THE THEY HEARD POPPING SOUNDS FROM THE ENGINE. THEY RETURNED TO THE RAMP AND THE PILOT SHUT DOWN THE ENGINE. THE ENGINE WOULD NOT RE-START AND THERE WERE STILL POPPING SOUNDS HEARD. THE ENGINE WAS REMOVED AND SENT TO PWWV FOR 4TH STAGE COMPRESSOR DAMAGE.
